Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 9794739, 11 pages
http://dx.doi.org/10.1155/2016/9794739
Research Article

Existence of Solutions to a Class of Semilinear Elliptic Problem with Nonlinear Singular Terms and Variable Exponent

1School of Science, Changchun University of Science and Technology, Changchun 130022, China
2Institute of Mathematics, Jilin University, Changchun 130012, China

Received 1 April 2016; Accepted 12 May 2016

Academic Editor: Maria Alessandra Ragusa

Copyright © 2016 Ying Chu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The authors of this paper prove the existence and regularity results for the homogeneous Dirichlet boundary value problem to the equation with and . The results show the dependence of the summability of in some Lebesgue spaces and on the values of .